Theoretical analysis of mixed Plasmodium malariae and Plasmodium falciparum infections with partial cross-immunity.

Chiyaka, C; Mukandavire, Z; Das, P; Nyabadza, F; Hove-Musekwa, SD; Mwambi, H; (2010) Theoretical analysis of mixed Plasmodium malariae and Plasmodium falciparum infections with partial cross-immunity. Journal of theoretical biology, 263 (2). pp. 169-78. ISSN 0022-5193 DOI: https://doi.org/10.1016/j.jtbi.2009.10.032

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.jtbi.2009.10.032

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar